# SDR SWIA202158623

- Difficulty date: April 15, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING 3-3 SLAT TRACK HAS WEAR MARKS ON LOWER TRACK SURFACE. MARKED.     (C-CHECK RO 6/04/2021)    COMPLIED WITH REPAIRED ON THE RH WING 3-3 SLAT TRACK LOWER SURFACE REF CRJ-700 SRM 51-12-00-001-001-A01 AND MHIRJ REO 670-57-42-1069 REV --, DATED: 2021-05-02, COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. OPS TEST GOOD
